MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5074
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq5074 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a (b)(6) year old male weighing (b)(6) kgs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq5074 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The malfunction involved one patient with no patient consequences.The patient was reportedly a 57 year old male weighing 59kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, although one video was provided for review.Based on the video review, balloon rupture can be confirmed.The definitive root cause for the reported balloon rupture could not be determined based upon available information.The device is labeled for single use.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967779
Report Number2020394-2020-02828
Device Sequence Number3835883
Product Code DQY
UDI-Device Identifier00801741062957
UDI-Public(01)00801741062957
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ5074
Device Catalogue NumberCQ5074
Device Lot NumberREDT0366
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/13/2020
Patient Sequence Number1